International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 108 | Views: 171

Research Paper | Mathematics | India | Volume 3 Issue 12, December 2014


On Certain Inequalities Pertaining to I-Function

V.G.Gupta | Nawal Kishor Jangid [2]


Abstract: in this paper, we establish four inequalities pertaining to I-function. On account of general nature of the results established here, a number of known and new results follow as their particular cases on suitable specifications of the parameters involved there in. To illustrate, we have recorded some particular cases of our main results.


Keywords: I-function, Gamma function, Inequalities


Edition: Volume 3 Issue 12, December 2014,


Pages: 2095 - 2101


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top